Alert archive / New York / Flash Flood Warnings in 2013
Flash Flood Warning 4, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Jun 23, 2013, 8:21 PM EDT for Chemung County, New York; Bradford County, Pennsylvania. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2013, 8:21 PM EDT (00:21 UTC)
- Expired
- Jun 23, 2013, 11:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chemung County, NY, Bradford County, PA
The radar
The Binghamton radar (KBGM), 60 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 9:00 PM EDT | FLASH FLOOD | Milan, PA | CREEK OUT OF ITS BANKS IN MILAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.4 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 1708 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
743
WGUS51 KBGM 240021
FFWBGM
NYC015-PAC015-240315-
/O.NEW.KBGM.FF.W.0004.130624T0021Z-130624T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
821 PM EDT SUN JUN 23 2013
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN CHEMUNG COUNTY IN CENTRAL NEW YORK...
NORTHERN BRADFORD COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 1115 PM EDT
* AT 816 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ATHENS...
SAYRE AND CHEMUNG.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.
RAIN WITH HEAVY THUNDERSTORMS WILL CONTINUE ACROSS SOUTHERN CHEMUNG
AND NORTHERN BRADFORD COUNTIES THROUGH 10 PM. RAINFALL TOTALS IN
PARTS OF THE AREA WILL REACH 2 TO 4 INCHES... WHICH WILL BE ENOUGH
TO CAUSE RAPID FLOODING OF STREAMS... CREEKS AND POOR DRAINAGE
AREAS.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4208 7691 4204 7655 4200 7656 4200 7619
4177 7616 4182 7691 4199 7693
$$
MSE2 follow-up statements
886
WGUS71 KBGM 240223
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1023 PM EDT SUN JUN 23 2013
NYC015-PAC015-240315-
/O.CON.KBGM.FF.W.0004.000000T0000Z-130624T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEMUNG NY-BRADFORD PA-
1023 PM EDT SUN JUN 23 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR
NORTHERN BRADFORD AND SOUTHERN CHEMUNG COUNTIES...
HEAVIEST RAIN HAS MOVED OUT OF THE AREA. SCATTERED LIGHT SHOWERS
WILL PERSIST THROUGH THE REST OF THIS EVENING... WITH RAIN ENDING
SHORTLY AFTER MIDNIGHT. ONGOING FLOODING MAY BE CONTINUING IN A FEW
LOCATIONS THIS EVENING. ANYONE TRAVELING ACROSS THE AREA SHOULD BE
AWARE THAT LOW-LYING ROADWAYS MAY BE FLOODED. IF YOU MUST TRAVEL USE
CAUTION.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4208 7691 4204 7655 4200 7656 4200 7619
4177 7616 4182 7691 4199 7693
$$
MSE777
WGUS71 KBGM 240316
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1116 PM EDT SUN JUN 23 2013
NYC015-PAC015-240322-
/O.EXP.KBGM.FF.W.0004.000000T0000Z-130624T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEMUNG NY-BRADFORD PA-
1116 PM EDT SUN JUN 23 2013
...THE FLASH FLOOD WARNING HAS EXPIRED AT 1115 PM EDT FOR NORTHERN
BRADFORD AND SOUTHERN CHEMUNG COUNTIES...
EARLIER HEAVY RAINS HAVE DIMINISHED TO ONLY SCATTERED SHOWERS FOR
THE REMAINDER OF TONIGHT...SO THE FLASH FLOOD WARNING HAS EXPIRED AS
SCHEDULED.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4208 7691 4204 7655 4200 7656 4200 7619
4177 7616 4182 7691 4199 7693
$$
MDPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 7:38 PM EDT, 43 minutes earlier.
Area forecast discussion, Jun 23, 7:38 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 738 PM EDT SUN JUN 23 2013 .SYNOPSIS... WARM AND HUMID CONDITIONS WILL BE THE NAME OF THE GAME THIS WEEK AS BROAD SOUTHERLY FLOW PREVAILS ACROSS THE REGION. TEMPERATURES WILL WARM WELL INTO THE MIDDLE TO UPPER 80S THROUGH LATE WEEK WITH SHOWERS AND THUNDERSTORMS POSSIBLE EACH AFTERNOON AS THE ATMOSPHERE BECOMES UNSTABLE. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SHORT FUSED FLASH FLOOD WATCH NOW IN EFFECT FROM THE NORTHERN FINGER LAKES EAST INTO THE WESTERN MOHAWK VALLEY... RADAR BECOMING FAIRLY ACTIVE THIS AFTERNOON AS SHWRS/STORMS CONTINUE TO DEVELOP ACROSS NORTHERN PORTIONS OF THE FCST AREA. FAIRLY LIMITED SEVERE WX THREAT SO FAR WITH MAIN FOCUS TURNING TO HYDROLOGIC CONCERNS AS DEVELOPING ACTIVITY CONTINUES TO TRAIN OVER SAME AREAS REPEATEDLY (I.E. NORTHERN FINGER LAKES INTO WESTERN THE MOHAWK VALLEY). DUAL-POL PRECIP ESTIMATIONS SUGGEST THAT 1-2" OF RAIN HAS FALLEN ALREADY ACROSS PORTIONS OF SOUTHERN CAYUGA AND SENECA COUNTIES...WITH ADDITIONAL HEAVY RAINS SPREADING EAST INTO CENTRAL ONONDAGA...MADISION...AND SOUTHERN ONEIDA COUNTIES. ATMOSPHERE REMAINS MODERATELY UNSTABLE AND EXTREMELY MOIST WITH LATEST MLCAPE VALUES RANGING FROM 2000-2500 J/KG AND PWAT VALUES APPROACHING 1.75" PER LATEST SPC MESOANALYSIS. DESPITE INSTABILITY...WEAK CAPPING ALOFT AS EVIDENCED ON 12Z BUF SOUNDING APPEARS TO BE KEEPING CONVECTIVE DEVELOPMENT JUST BELOW SEVERE THRESHOLDS AT THE MOMENT. AS ACTIVITY CONTINUES TO DEVELOP SOUTHWEST...GREATER INSTABILITY WILL BE AVAILABLE AS A RESULT OF TEMPS HOVERING IN THE UPPER 80S AND LOWER 90S THIS AFTERNOON WHICH MAY ALLOW MORE ROBUST DEVELOPMENT AS THE LATE AFTERNOON HRS CONTINUE ON. IF STORMS WERE TO EVENTUALLY BECOME SEVERE...A FAIR AMOUNT OF DRY AIR ALOFT ALONG WITH MODERATELY UNSTABLE CONDITIONS SHOULD ALLOW FOR A WIND AND HAIL THREAT. CONVECTIVE ACTIVITY SHOULD BEGIN TO DIE OFF LATER THIS EVENING WHICH WILL BE FOLLOWED BY DECREASING POPS AND CLEARING SKIES ALOFT. THE COMBINATION OF WET GROUNDS FROM AFTERNOON RAINFALL ALONG WITH MOIST AND HUMID BOUNDARY LAYER CONDITIONS WILL LIKELY ALLOW FOR PATCHY VALLEY FOG DEVELOPMENT TOWARDS MORNING. OVERNIGHT LOWS WILL FALL INTO THE LOWER TO MIDDLE 60S. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... A VERY ACTIVE PERIOD EXPECTED THROUGH THE SHORT TERM AS WARM HUMID AIRMASS REMAINS IN PLACE ALONG WITH THE PASSAGE OF SEVERAL UPPER- LEVEL DISTURBANCES ALOFT. MAIN ATTENTION STARTING OUT WILL BE ON A NORTHWARD LIFTING UPPER CLOSED LOW NOW SEEN ACROSS THE CENTRAL APPALACHIANS. LATEST MODEL GUIDANCE CONTINUES TO SHOW THIS FEATURE LIFTING NORTH INTO OUR FCST REGION TOWARDS 12Z MONDAY WITH SCATTERED SHWRS AND STORMS EXPECTED TO ONCE AGAIN AS THE DAYTIME HEATING CYCLE PROGRESSES. FOR NOW...HAVE CAPPED POPS AT HIGH CHC CATEGORY UNTIL CONVECTIVE TRENDS BECOME MORE FIRMLY ESTABLISHED WITH ADDITIONAL MODEL GUIDANCE/REAL-TIME TRENDS. OVERALL SEVERE THREAT APPEARS RATHER MINIMAL AS WINDS ALOFT WEAKEN AS SYSTEM APPROACHES. THAT SAID...CONTINUED HYDRO CONCERNS ON MONDAY AS VERY WARM AND MOIST AIRMASS REMAINS IN PLACE COUPLED WITH MOIST GROUNDS FROM HEAVY RAINS WITH TODAY/S ACTIVITY. MUCH OF THE SAME EXPECTED RIGHT INTO TUESDAY AND WEDNESDAY WITH AFTERNOON SHWRS/STRMS LIKELY EACH DAY. OVERALL CONVECTIVE ACTIVITY APPEARS TO BE STRONGLY TIED TO THE DIURNAL CYCLE WITH ACTIVITY GRADUALLY WEAKENING EACH EVENING WITH LOSS OF DAYTIME HEATING. EXPECT HIGHS THROUGH MIDWEEK TO CLIMB WELL INTO THE MIDDLE TO UPPER 80S EACH AFTERNOON WITH A FEW LOW 90S NOT OUT OF THE QUESTION. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... 5 PM SUN UPDATE... WPC/NWP CONSENSUS SHOWS A FLAT ERN CONUS UPR RIDGE... GRADUALLY TRANSITIONING TWDS A TROUGH AXIS THROUGH THE OH VLY WITH TIME. THUS...WE'LL CONTINUE WITH DAILY CHCS FOR SHRA/TSRA...AS A MOIST SW FLOW ALOFT PREVAILS...ALG WITH FREQUENT PASSAGES OF UPR- LVL WAVES AND SFC BNDRYS THROUGH THE PD. TEMPS SHOULD AVERAGE CLOSE TO SEASONAL NORMS FOR LATE JUNE (HIGHS FROM THE MID 70S-MID 80S). PREV DISC... A FLAT RIDGE WILL EXIST OVER MUCH OF THE EASTERN CONUS THIS PERIOD. IMPULSES WILL ROTATE OVER THE TOP OF THE RIDGE, WHILE WARM/MOIST AIR WILL REMAIN IN PLACE ACROSS NY/PA TYPIFIED BY 850MB TEMPS OF 16C TO 20C. THE RESULT WILL BE A MILD TEMPERATURE PATTERN, WITH THE DAILY THREAT FOR ISOLATED TO SCATTERED THUNDERSTORMS. THE BEST CHANCE FOR THUNDERSTORMS WILL BE ON THURSDAY, WHEN A TROF OVER SOUTHERN CANADA DIPS ACROSS THE GREAT LAKES TOWARD LAKE ONTARIO. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... CONV WILL CONT TO WEAKEN THIS EVE BUT LGT FOG AND AND HAZE WILL LIKELY CONT FOR MUCH OF THE NGT WITH THE LEFTOVER MOISTURE. FOG MAY RESULT SOME BRIEF IFR VSBYS AT ELM LATE AT NGT. FOR MON...MIXING IN THE MRNG WILL QUICKLY BURN OFF THE FOG LVG VFR CIGS AND VSBYS THRU THE DAY. SOME LATE DAY CONV SEEMS LIKELY BUT HAVE ELECTED TO LEAVE THEM OUT OF THE TAF FOR NOW. ONCE BETTER LOCATION AND TIMING INFO IS DVLPD THEY LIKELY BE ADDED TO THE FCST. OUTLOOK...TUE THROUGH FRI... RESTRICTIONS ARE PSBL EACH DAY...MAINLY IN THE AFTN/EVE...WITH AT LEAST SCTD SHRA/TSRA FORESEEN. PATCHES OF OVERNIGHT/EARLY AM LOW CLDS/FOG ARE ALSO PSBL. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...CMG NEAR TERM...CMG SHORT TERM...CMG LONG TERM...DJP/MLJ AVIATION...DGM/MLJ
Hazardous weather outlook, Jun 23, 7:23 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 723 PM EDT SUN JUN 23 2013 NYZ009-015>018-036-037-044>046-057-242330- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-MADISON- SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-DELAWARE- 723 PM EDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ022>025-055-056-PAZ038-039-242330- STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-TIOGA-BROOME-BRADFORD-SUSQUEHANNA- 723 PM EDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING. LOCALIZED AREAS OF HEAVY RAIN ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ062-PAZ040-043-044-047-048-072-242330- SULLIVAN-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE- SOUTHERN WAYNE- 723 PM EDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MSE
In the hours before
Special weather statement, Jun 23, 3:28 PM EDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
328 PM EDT SUN JUN 23 2013
NYZ036-037-232030-
MADISON NY-ONEIDA NY-
328 PM EDT SUN JUN 23 2013
...LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL ONEIDA AND
SOUTHERN MADISON COUNTIES...
* AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WATERVILLE TO STOCKBRIDGE TO
ERIEVILLE...AND MOVING EAST AT 25 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
HAMILTON AT 355 PM EDT...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
LAT...LON 4303 7521 4288 7520 4287 7525 4279 7525
4277 7528 4275 7529 4274 7532 4275 7545
4274 7561 4276 7589 4285 7590 4295 7569
4305 7539
MLJSpecial weather statement, Jun 23, 3:29 PM EDT, 4 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
329 PM EDT SUN JUN 23 2013
NYZ016>018-044-232030-
CAYUGA NY-CORTLAND NY-ONONDAGA NY-SENECA NY-
329 PM EDT SUN JUN 23 2013
...STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CORTLAND...SENECA...
SOUTHERN CAYUGA AND SOUTHWESTERN ONONDAGA COUNTIES...
* AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM. THIS STORM WAS LOCATED NEAR UNION SPRINGS...
AND MOVING EAST AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
MAPLETON AT 340 PM EDT...
AUBURN AT 345 PM EDT...
WYCKOFF AT 350 PM EDT...
OWASCO AND MORAVIA AT 400 PM EDT...
NILES AND SKANEATELES AT 410 PM EDT...
THIS STORM WILL PRODUCE VERY HEAVY RAIN AND STRONG GUSTY WINDS. A
FEW TREES MAY COME DOWN IN AREAS WITH STRONGEST WINDS.
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4272 7622 4262 7677 4285 7681 4294 7697
4301 7697 4302 7696 4303 7687 4303 7650
4304 7650 4305 7649
MSEThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 1:11 PM EDT | Special Weather Statement | BGM | Otsego | 34 min |
| Jun 24, 1:15 PM EDT | Special Weather Statement | BGM | Tioga | 45 min |
| Jun 24, 1:48 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 27 min |
| Jun 24, 1:53 PM EDT | Severe Thunderstorm Warning | BGM | Tompkins | 67 min |
| Jun 24, 1:58 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler | 62 min |
| Jun 24, 2:30 PM EDT | Flash Flood Watch | BGM | Chemung, Chenango, Delaware, Madison, Oneida, Otsego and 5 more | 5 hr |
| Jun 24, 2:30 PM EDT | Severe Thunderstorm Warning | BGM | Tioga, Tompkins | 60 min |
| Jun 24, 3:10 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Steuben | 65 min |
| Jun 24, 3:11 PM EDT | Severe Thunderstorm Warning | BGM | Broome | 64 min |
| Jun 24, 3:17 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 58 min |
| Jun 24, 3:58 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 62 min |
| Jun 24, 4:56 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego | 64 min |
| Jun 24, 5:05 PM EDT | Flash Flood Warning | BGM | Otsego | 3 hr |
| Jun 24, 6:10 PM EDT | Flash Flood Warning | BGM | Chenango | 3 hr |
| Jun 24, 6:39 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler | 66 min |
| Jun 24, 12:57 PM EDT | Special Weather Statement | BGM | Bradford | 63 min |
| Jun 24, 1:18 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 57 min |
| Jun 24, 1:56 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Susquehanna, Wyoming | 64 min |
| Jun 24, 2:19 PM EDT | Flash Flood Warning | BGM | Wyoming | 3 hr |
| Jun 24, 2:38 PM EDT | Severe Thunderstorm Warning | BGM | Susquehanna, Wayne | 67 min |
| Jun 24, 4:03 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Wyoming | 57 min |
| Jun 24, 4:24 PM EDT | Severe Thunderstorm Warning | BGM | Wyoming | 51 min |
| Jun 24, 4:36 PM EDT | Flash Flood Warning | BGM | Luzerne, Wyoming | 3 hr |
Nearby
Flash Flood Warnings in New York, 2013Flash Flood Warnings in Pennsylvania, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.